- Adıyaman Üniversitesi Fen Bilimleri Dergisi
- Volume:12 Issue:1
- New Weyl-Type Inequalities by Multiplicative Injective and Surjective s-Numbers of Operators in Refl...
New Weyl-Type Inequalities by Multiplicative Injective and Surjective s-Numbers of Operators in Reflexive Banach Spaces
Authors : Lale CONA
Pages : 40-55
Doi:10.37094/adyujsci.1001762
View : 11 | Download : 10
Publication Date : 2022-06-30
Article Type : Research Paper
Abstract :Bu çalışmada iki problem incelenmiştir. Genel olarak, kompleks yansımalı Banach uzaylarında operatörlerin Weyl-tipi eşitsizlikleri üzerinde durulmuştur. İlk olarak, birbirinin duali olan keyfi çarpımsal surjektif ve injektifKeywords : Dual